# SDR AALA201908279053

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 20,868 hours, 4,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DOOR 4R EMER EXIT MARKER LIGHT LENS BROKEN. REMOVED AND REPLACED DOOR 4R EMER EXIT LIGHT ASSY IAW AMM33-51-16-000-001/-400-001. OPS TEST IAW AMM 33-51-00-400-001 OK.
